# SDR RRXA001002

- Difficulty date: June 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,321 hours, 24,469 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR DOOR CRACKED IN TWO PLACES (MAIN LANDING).  PERFORMED PLATING REPAIR IAW DC-8 SRM CHAP 52-2-0 FIG 2.
